Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Cutaneous reactions to anticonvulsant medications
Autore:
Hebert, AA; Ralston, JP;
Indirizzi:
Univ Texas, Houston Med Sch, Dept Dermatol, Houston, TX USA Univ Texas Houston TX USA ouston Med Sch, Dept Dermatol, Houston, TX USA Univ Texas, Houston Med Sch, Dept Pediat, Houston, TX USA Univ Texas Houston TX USA Houston Med Sch, Dept Pediat, Houston, TX USA
Titolo Testata:
JOURNAL OF CLINICAL PSYCHIATRY
, volume: 62, anno: 2001, supplemento:, 14
pagine: 22 - 26
SICI:
0160-6689(2001)62:<22:CRTAM>2.0.ZU;2-S
Fonte:
ISI
Lingua:
ENG
Soggetto:
TOXIC EPIDERMAL NECROLYSIS; HYPERSENSITIVITY SYNDROME; ANTIEPILEPTIC DRUGS; CROSS-SENSITIVITY; LAMOTRIGINE; CARBAMAZEPINE; PHENYTOIN; VALPROATE; RASH;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Clinical Medicine
Citazioni:
23
Recensione:
Indirizzi per estratti:
Indirizzo: Hebert, AA 6431 Fannin 1-186, Houston, TX 77030 USA 6431 Fannin 1-186 Houston TX USA 77030 , Houston, TX 77030 USA
Citazione:
A.A. Hebert e J.P. Ralston, "Cutaneous reactions to anticonvulsant medications", J CLIN PSY, 62, 2001, pp. 22-26

Abstract

Skin eruptions are an important consideration for any clinician who prescribes anticonvulsant medications. The timely recognition and accurate diagnosis of cutaneous reactions can prevent potentially fatal reactions and affect subsequent anticonvulsant treatment options. This review addresses the most common and most serious cutaneous reactions to anticonvulsant medications. The anticonvulsant hypersensitivity syndrome and individual antiepileptic medications that cause severe skin reactions will be reviewed. These reactions include morbilliform and urticarial drug eruptions as well as the erythema multiforme spectrum.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/03/20 alle ore 10:26:16